MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number B11LT
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Attempts are being made to retrieve the device.To date, the device has not been returned.If the device, or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that prior to a laparoscopic cholecystectomy, they opened up device, and there was a piece missing, the flapper door.They opened up another device to complete the case.There was no patient contact (no patient consequence).
 
Additional Manufacturer Narrative
(b)(4).Date sent: 10/23/2020.Investigation summary: the analysis results found that the b11lt device was returned with the scope locking cam (housed in obturator handle) missing.In addition, the tyvek was returned along with the instrument.No conclusion could be reached as to how this issue occurred.We have documented the circumstances as they were reported to us.It should be noted that as part of our quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.

Brand Name
ENDOPATH XCEL BLADELESS TROCAR
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key10610938
Report Number3005075853-2020-05080
Device Sequence Number16894950
Product Code GCJ
UDI-Device Identifier10705036001126
UDI-Public10705036001126
Combination Product (Y/N)N
Initial Reporter StateWY
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberB11LT
Device Catalogue NumberB11LT
Device Lot NumberU4041N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2020
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer10/01/2020
Initial Report FDA Received Date09/30/2020
Supplement Report FDA Received Date10/23/2020
Patient Sequence Number1